# SDR UPS05244737

- Difficulty date: June 7, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 57025792
- Condition: Debonded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT ELEVATOR TAB DISBONDED AT LOWER SURFACE 24 INCHES O/B OF INNER EDGE, AT LOWER SURFACE 3 INCHES FROM O/B EDGE 2 SUSPECT AREA RT UPPER OUTER CORNER AND RT UPPER INNER CORNER.  REMOVED ELEVATOR TAB IAW MM 27-30-11.  REPAIRED TAB IAW SRM 51-40-20.  TAB REPAINTED IAW MM 51-21-00.  DURING REBALANCING TAB MOVEMENT FOUND TO BE EXCESSIVELY OUT OF LIMITS.  REPLACED TAB IAW MM 27-30-11.  ADJUSTMENT/TESTED IAW MM 27-30-11 AND FOUND OK.
